# SDR DHL9771267D

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 7 SPOILER JUST FWD OF INBD HINGE, SUPPORT T-ANGLE HAS CRACK AT LOWER END.  STOP DRILL CRACK, ACCOMP NDT INSP, INSTALLED ANGLE REPAIR PER SRM 51-40-1, 15 BY 2.5 BY 1.25 .
